# SDR SWAA2016100308356

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 43,825 hours, 25,582 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 7486522
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MID DOOR EMERGENCY EXIT COVER HOOK AND LOOP LOOSE.  R&R COVER ASSEMBLY PER SIP.
